MathSciNet Relay Station
MathSciNet bibliographic data
MR1288360 60J15 (60F15 60J30)
Marcus, Michael B.; Rosen, Jay Laws of the iterated logarithm for the local times of recurrent random walks on ${\bf Z}^2$ and of Lévy processes and random walks in the domain of attraction of Cauchy random variables. Ann. Inst. H. Poincaré Probab. Statist. 30 (1994), no. 3, 467–499.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement